# SDR W8PA971577

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION ON FLOOR SUPPORT BS 328 TO 344, LBL 10, WL 208.  CORROSION REMOVED, OUT OF LIMITS, REPLACED FLOOR SUPPORT.
